图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
电信和无线电工程
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN 打印: 0040-2508
ISSN 在线: 1943-6009

卷:
卷 79, 2020 卷 78, 2019 卷 77, 2018 卷 76, 2017 卷 75, 2016 卷 74, 2015 卷 73, 2014 卷 72, 2013 卷 71, 2012 卷 70, 2011 卷 69, 2010 卷 68, 2009 卷 67, 2008 卷 66, 2007 卷 65, 2006 卷 64, 2005 卷 63, 2005 卷 62, 2004 卷 61, 2004 卷 60, 2003 卷 59, 2003 卷 58, 2002 卷 57, 2002 卷 56, 2001 卷 55, 2001 卷 54, 2000 卷 53, 1999 卷 52, 1998 卷 51, 1997

电信和无线电工程

DOI: 10.1615/TelecomRadEng.v71.i12.10
pages 1057-1074

RESONANCE SCATTERING OF A PLANE ELECTROMAGNETIC WAVE BY A FERRITE-STRIP GRATING-METAMATERIAL STRUCTURE

A. V. Brovenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine
P. N. Melezhik
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
A. Ye. Poyedinchuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

ABSTRACT

The boundary-value problem of plane electromagnetic wave diffraction by a "ferrite-strip grating-metamaterial layer" structure is reduced to the Riemann-Hilbert problem with the matching factor dependent on the incident wave frequency and constitutive parameters of the ferrite and metamaterial. A method of analytical regularization is suggested to reduce the problem to an infinite set of second-kind linear algebraic equations with a kernel matrix operator. The frequency dependence of the reflection factor of the periodic structure under investigation is analyzed numerically. The frequency ranges within which the reflection factor demonstrates a pronounced resonance behavior have been found. Such a behavior of the reflection factor is explained by excitation of fields being localized near the interfaces of the media.


Articles with similar content:

PROPERTIES OF THE MULTIPLET OBSERVED IN THE SPECTRUM OF OSCILLATIONS OF A CHAIN OF COUPLED WAVEGUIDE RESONATORS
Telecommunications and Radio Engineering, Vol.76, 2017, issue 13
V. L. Pazynin
Q-FACTOR MEASUREMENTS UNDER CONDITIONS OF CLOSELY-SPACED RESONANT FREQUENCIES OF MODES IN OPEN RESONATORS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 10
V. V. Glamazdin, V. N. Skresanov
APPLICATION OF FRACTIONAL OPERATORS TO DESCRIBING BOUNDARIES IN THE SCATTERING PROBLEMS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 8
T. M. Ahmedov, E. I. Veliev, M. V. Ivakhnichenko
Analytical Solution of the Helmholtz Equation for Wave Beams in Free Space
Telecommunications and Radio Engineering, Vol.57, 2002, issue 10-11
N. P. Yegorova
Axially-Nonsymmetrical Eigen Oscillations in an Open Resonator with Spherical Mirrors
Telecommunications and Radio Engineering, Vol.65, 2006, issue 16-20
Yu. V. Svishchov